# SDR DALA2023051103726

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 CORROSION ON FLOOR SUPPORTS STA 900 BTW LBL 55 TO RBL 55 AND STA 1020 BTW LBL 45 TO 55 AND RBL 45 TO 55 IN WING BOX AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00556: FLOOR SUPPORTS (7 EAS) STA 900 BTW LBL 55 TO RBL 55 AND STA 1020 BTW LBL 45 TO 55 AND RBL 45 TO 55 IN WING BOX AREA WERE REPLACED PER B757-200 SRM. (2759761)
